# SDR AALA202512185081

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N926NN
- Make and model: Boeing 737823
- Aircraft serial: 33321
- Aircraft time: 37,380 hours, 16,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHT AT SEAT 32DEF INOP. MAINTENANCE REPLACED EMERGENCY AISLE LIGHT ASSY IAW AMM 33-51-03.
